vol.27 (2019) No. 1

M. Afkhami and Z. Barati
The iterated line graphs of Cayley graphs associated to a commutative ring, pp.1-14
PDF

A. Babai and M. Khatami
NSE characterization of some Suzuki groups, pp.15-24
PDF

L. Bussaban, A. Kaewkhao and S. Suantai
Cayley graphs of gyrogroups, pp.25-32
PDF

W.A. Dudek and R.A.R. Monzo
Double magma associated with Ward and double Ward quasigroups, pp.33-52
PDF

T. Foguel and J. Hiller
On Bruck's prolongation and contraction maps, pp.53-62
PDF

K. Hansda
Minimal bi-ideals in regular and completely regular ordered semigroups, pp.63-72
PDF

S.A. Khan, M.Y. Abbasi and Akbar Ali
Covered lateral ideals of ordered ternary semigroups, pp.73-76
PDF

M. Khan and A. Khan
Construction of mono-associative quasigroups, pp.77-80
PDF

S.K. Maity and R. Chatterjee
b-lattice of nil-extensions of rectangular skew-rings, pp.81-90
PDF

S. Motamed and J. Moghaderi
Some results on filters in residuated lattices, pp.91-105
PDF

P. Pornsurat and B. Pibaljommee
Regularities in ordered ternary semigroups, pp.107-118
PDF

S. Sadhya and K. Hansda
Characterizations of pi-t-simple ordered semigroups by their ordered idempotents, pp.119-126
PDF

J. Sanborisoot
On ordered semigroups without nilpotent ideals, pp.127-132
PDF

H.B. Shelash and A.R, Ashrafi
Computing maximal and minimal subgroups with respect to a given property in certain finite groups, pp.133-146
PDF

I. Shojaee, B. Tolue and A. Erfanian
Some new approaches on prime and composite order Cayley graphs, pp.147-156
PDF

P. Summaprab
On T*-pure ordered semigroups, pp.157-160
PDF